# SDR R61A201302190169

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 8,207 hours, 8,450 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PBE DAMAGED.  MAINTENANCE REMOVED AND REPLACED AFT LEFT PBE PER BOMBA AMM.  NO DEFECTS NOTED.
